×

Found 1,347 Documents (Results 1–100)

Deforming algebras with anti-involution via twisted associativity. (English) Zbl 07822783

Silvestrov, Sergei (ed.) et al., Non-commutative and non-associative algebra and analysis structures. SPAS 2019. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, Västerås, Sweden, September 30 – October 2, 2019. Cham: Springer. Springer Proc. Math. Stat. 426, 591-612 (2023).
MSC:  16W10 17A36 17D30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Centrally extended \(\ast\)-reverse derivation in semiprime rings. (English) Zbl 07756026

Mishra, Ratnesh Kumar (ed.) et al., Advances in pure and applied algebra. Proceedings of the CONIAPS XXVII international conference 2021. Berlin: De Gruyter. De Gruyter Proc. Math., 59-64 (2023).
MSC:  16W25 16W10 16N60
PDFBibTeX XMLCite
Full Text: DOI

On prime ideals with generalized derivations in rings with involution. (English) Zbl 1518.16019

Leroy, A. (ed.) et al., Algebra and coding theory. Virtual conference in honor of Tariq Rizvi. Noncommutative rings and their applications VII, Université d’Artois, Lens, France, July 5–7, 2021. Virtual conference on quadratic forms, rings and codes, Université d’Artois, Lens, France, July 8, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 785, 179-195 (2023).
MSC:  16N60 16W10 16W25
PDFBibTeX XMLCite
Full Text: DOI

A bialgebra theory for transposed Poisson algebras via anti-pre-Lie bialgebras and anti-pre-Lie-Poisson bialgebras. arXiv:2309.16174

Preprint, arXiv:2309.16174 [math.QA] (2023).
BibTeX Cite
Full Text: DOI arXiv

Commutativity of \(*\)-prime rings with generalized derivations on \(*\)-Jordan ideals. (English) Zbl 1529.16014

Ashraf, Mohammad (ed.) et al., Algebra and related topics with applications, ICARTA-2019, Aligarh, India, December 17–19, 2019. Singapore: Springer. Springer Proc. Math. Stat. 392, 191-206 (2022).
MSC:  16N60 16W25 16W10
PDFBibTeX XMLCite
Full Text: DOI

Jordan generalized \(n\)-derivations of unital algebras containing idempotents. (English) Zbl 1523.16047

Ashraf, Mohammad (ed.) et al., Algebra and related topics with applications, ICARTA-2019, Aligarh, India, December 17–19, 2019. Singapore: Springer. Springer Proc. Math. Stat. 392, 11-24 (2022).
MSC:  16W25 16U40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software